Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The spectral theory of bounded functions


Author: Carl S. Herz
Journal: Trans. Amer. Math. Soc. 94 (1960), 181-232
MSC: Primary 46.80; Secondary 42.58
MathSciNet review: 0131779
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.80, 42.58

Retrieve articles in all journals with MSC: 46.80, 42.58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0131779-3
PII: S 0002-9947(1960)0131779-3
Article copyright: © Copyright 1960 American Mathematical Society